# SDR U0G2010F00001

- Difficulty date: June 8, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N577EH
- Make and model: Skrsky S76A
- Aircraft serial: 760222
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 473051
- Condition: Faulted
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(( CNTRL NR: 128464)) WHILE IN CRUISE FLIGHT, THE BAGGAGE FIRE LIGHT KEPT ILLUMINATING INTERMITTENTLY.  EMERGENCY CHECK LIST WAS PERFORMED AND ACFT LANDED SAFELY.  BAGGAGE COMPARTMENT DETECTOR WAS FOUND FAULTY AND REPLACED WITH SERVICEABLE ONE.  OPS CK GOOD TL-017621-2010.
